Differential and Integral Equations
- Differential Integral Equations
- Volume 11, Number 2 (1998), 311-326.
Some results on $p$-Laplace equations with a critical growth term
Equations involving the $p$-Laplacian with a term in the critical growth range are considered. Existence results are obtained under minimal assumptions on the lower order perturbation. The problem is studied by means of variational methods; in particular, a problem with linking geometry is treated thanks to the orthogonalization technique introduced in .
Differential Integral Equations, Volume 11, Number 2 (1998), 311-326.
First available in Project Euclid: 30 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J70: Degenerate elliptic equations
Secondary: 35B33: Critical exponents 35J20: Variational methods for second-order elliptic equations
Arioli, Gianni; Gazzola, Filippo. Some results on $p$-Laplace equations with a critical growth term. Differential Integral Equations 11 (1998), no. 2, 311--326. https://projecteuclid.org/euclid.die/1367341073